# SDR DHL2008807513

- Difficulty date: May 9, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rudder
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER INTERNAL STRUCTURE STIFFENER CRACKED 1.500 INCH STA ZR 162.000.  REMOVED CRACKED STIFFENER IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW STIFFENER IAW SRM 51-1-21.
